Welcome to Just Answer:
It appears that you are experiencing the symptoms of cholesterol crystals called asteroid hyalosis. This is common in diabetes with eye problem, and can cause sun-like shining and refractile sensations, floaters and flashes
as you are experiencing. They are usually not harmful, except when they become severe and significantly affect your vision. In addition, the flashes and floaters can be posterior vitreous
detachment (PVD) and retinal detachment
(RD). So, I would suggest that you follow-up with your eye doctor for closer evaluation. In cases when asteroid hyalosis is severe the retinal eye drop can perform vitrectomy
to resolve it.
Please, feel free to clarify any further question(s). I'm here to assist you to your satisfaction.
Please, allow me get credit for my time and effort in assisting you and press the ACCEPT
button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.
A Positive Feedback and/or Bonus is welcomed and appreciated.
Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.